Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Viibryd when should I be worried about side effects?  (Read 378 times)

0 Members and 1 Guest are viewing this topic.

Offline Lara71

  • Sr. Member
  • ****
  • Posts: 349
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Viibryd when should I be worried about side effects?
« on: February 01, 2014, 11:11:08 PM »
I was taking 10 mg of viibryd and have moved to 20. I hope to get to 40.  I've been at 20 for 10 days. I am still getting jittery. It started to fade but came back today. I was wondering how long before this is an issue rather than a short term side effect.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 6102
  • Country: au
  • Rec's: 125
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Viibryd when should I be worried about side effects?
« Reply #1 on: February 02, 2014, 12:14:57 AM »
I hope to get to 40.

You need to get to 40mg, which is the therapeutic dose even for adolescents.

Quote
I was wondering how long before this is an issue rather than a short term side effect.

The jitters/tremors can be a direct med effect, or from heightened anxiety, or possibly a combination of both. It may take weeks to resolve. If it persists after the med kicks-in then it most likely a direct chemical effect which will persist, but ongoing tremor doesn't seem to be a common issue.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline johnathonm

  • Full Member
  • ***
  • Posts: 163
  • Country: us
  • Rec's: 0
  • Gender: Male
    • Poke This Member
Re: Viibryd when should I be worried about side effects?
« Reply #2 on: February 05, 2014, 02:07:42 PM »
I have been on Viibryd (40 mg) for about a year and a half.  The shaking will subside and the medicine really helped me.
Bookmark and Share

Tags: